New expressions for depolarization dyadics in uniaxial dielectric-magnetic media

W. S. Weiglhofer, A. Lakhtakia

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We present some novel expressions for the depolarization dyadics in uniaxial dielectric-magnetic media. These expressions were obtained by generalizing the Fikioris approach for extracting the singular behaviour of integrals involving the dyadic Green functions and the source current density distributions. Cubical, cylindrical and spherical geometries serve as examples for a discussion of the depolarization dyadics' dependence on geometry and anisotropy.

Original languageEnglish (US)
Pages (from-to)1365-1376
Number of pages12
JournalInternational Journal of Infrared and Millimeter Waves
Volume17
Issue number8
DOIs
StatePublished - Jan 1 1996

All Science Journal Classification (ASJC) codes

  • Radiation
  • Atomic and Molecular Physics, and Optics
  • Instrumentation
  • Condensed Matter Physics
  • Physics and Astronomy (miscellaneous)
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'New expressions for depolarization dyadics in uniaxial dielectric-magnetic media'. Together they form a unique fingerprint.

Cite this